International Journal of Statistics in Medical and Biological Research (Volume 2 Issue 1)
A Zero-Truncated Discrete Lindley Distribution with Applications abstract
Pages 8-15

Simon Sium and Rama Shanker

Published: 21 May 2018
A zero-truncated discrete Lindley distribution has been proposed and studied. The generating functions, moments about origin and moments about the mean have been obtained. Natures of coefficient of variation, skewness, kurtosis, and the index of dispersion of the distribution have been explained. It has been observed that both the method of moment and the method of maximum likelihood estimation results into the same equation and hence give the same estimator of the parameter. Applications of the distribution have been explained through three examples of observed real datasets from biological sciences and demography and its goodness of fit has been found quite satisfactory over zero-truncated Poisson distribution and zero-truncated Poisson-Lindley distribution.

Zero-truncated distribution, Discrete lindley distribution, Moments based measures, Estimation, Applications.